# SDR SWAA2018110626566

- Difficulty date: October 28, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER DOOR SILL WEB CORRODED BETWEEN BS 440 TO BS 494, RBL 25.  R&R WEB IAW SRM & DWG.
